Classification: Pharmacy Medicine
Use: For the relief of pain and fever in common childhood illnesses such as teething, earaches, headaches, sore throat, common cold, fever, viral infections and vaccination reactions. Paracare contains Paracetamol, which has pain-relieving and fever-reducing actions to provide gentle and effective relief from pain and fever. Aspirin Free, Alcohol Free, Sugar Free. Safe to give to children from just 3 months of age.
Active Ingredient: Paracetamol 120mg/5ml
3-12 Months: 2.5 to 5 ml
1 to 3 years: 5 to 7.5 ml
3 to 5 years: 7.5 to 10 ml.
Dosage may be repeated every 4 to 6 hours up to a maximum of 4 doses in any 24 hours.
Warnings & Precautions: Caution: prolonged or excessive use can be harmful. Do not exceed the recommended daily dose. Do not give to children under 2 years of age except on medical advice.